Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A direct boundary element method for Signorini problems

Author: Hou De Han
Journal: Math. Comp. 55 (1990), 115-128
MSC: Primary 65N30; Secondary 49J40, 65K05
MathSciNet review: 1023048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a Signorini problem is reduced to a variational inequality on the boundary, and a direct boundary element method is presented for its solution. Furthermore, error estimates for the approximate solutions of Signorini problems are given. In addition, we show that the Signorini problem may be formulated as a saddle-point problem on the boundary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 49J40, 65K05

Retrieve articles in all journals with MSC: 65N30, 49J40, 65K05

Additional Information

PII: S 0025-5718(1990)1023048-7
Keywords: Signorini problem, variational inequality, boundary finite element method, saddle-point problem
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia